Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Khari

Roaccutane and feeling very tired

I am 3 weeks into treatment with Roaccutane (20/40 mg on alternating days) and besides common side effects (very chapped lips, back pain etc.) I am starting to feel more and more tired. I first noticed it after about 2 weeks and was not sure if it had to to with the Tane, but now I am quite sure it does. I sleep about 2 hours more a day than before and still then it seems hard to get out of bed. Also I get tired during the day, which was not the case before. Who has experienced this, too?

Share this post


Link to post
Share on other sites

I had this too - it started to improve after about a month, although didn't go away completely until I'd finished the course. It did get a lot better, though.

Share this post


Link to post
Share on other sites

yeh i was always tired sore muscles and sometimes get deppressed for no reason. i also put on wieght and ate a lot more. although i kicked ass in my study it was hard to find the motivation so i just left everything to the last minute and went nuts on coffee haha

Share this post


Link to post
Share on other sites

Yes, tiredness is very common in Roaccutane. I've been in it for 42 days now and I feel like I could sleep 28h every day, in fact this morning I didn't feel well, and I didn't go to school, and I've just woke up (2.35pm here in Italy) :D

Share this post


Link to post
Share on other sites

that reminds me both times on tane i got really really sick and took for ages to get better as anti biotics did not work at all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×